# SDR UPS07549281

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - RIGHT ENG ANTI-ICE VALVE WILL NOT OPEN GOING INTO ICING CONDITIONS.  REMOVED AND REPLACED RIGHT ENG ANTI-ICE VALVE IAW 30-21-03-4.  ALL OPS CHECK NORMAL THIS CLEARS M345383.
